# SDR AALA201705169049

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,454 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT UNDER NR 6 FORWARD LEFT CENTER JUMPSEAT IS MISSING.   REPLACED THE FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
